# SDR WX0A070487

- Difficulty date: November 15, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4920233503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/3C/S1/S2/S4/S5/2A, FOUND 6EA DOOR STRAP FITTINGS CRACK (4 TIE DOWN ON FWD EDGE AND THE TOP AND 4TH FROM THE TOP ONE ON AFT EDGE).  ADDRESSED AS REQUIRED.
